# SDR AU971551

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360LYC*
- System (JASC): 8010 · Engine Cranking
- Part: Contactor
- Part number: X6112
- Condition: Failed
- Location: Engine Cranking
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHEN THE MASTER SWITCH WAS SELECTED `ON' THE ENGINE TURNED OVER. SUSPECT THE STARTER CONTACTOR WAS ENGAGED.
